Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Phoenix, AZ

July 23, 2021

NWS Phoenix, AZ issued this special weather statement at Jul 23, 2021, 1:01 PM MST. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 1:01 PM MST (20:01 UTC)
Expired
Jul 23, 2021, 1:30 PM MST
In force
29 min
Issued by
NWS Phoenix, AZ

The radar

The Phoenix radar (KIWA), 70 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

797 
WWUS85 KPSR 232001
SPSPSR

Special Weather Statement
National Weather Service Phoenix AZ
101 PM MST Fri Jul 23 2021
 
AZZ541-542-545-232030-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
101 PM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 130 PM
MST...

At 101 PM MST, Doppler radar was tracking a strong thunderstorm near
Cave Creek, or 7 miles southeast of New River, moving south at 10
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Phoenix, New River, Cave Creek, Carefree, Deer Valley Airport, Desert
Ridge Marketplace and Anthem.

This includes the following highways...
AZ Interstate 17 between mile markers 216 and 230.
AZ Route 101 between mile markers 29 and 33.
AZ Route 74 between mile markers 27 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3390 11216 3388 11195 3366 11195 3370 11225
TIME...MOT...LOC 2001Z 008DEG 8KT 3382 11207 

$$

INS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:44 PM MST, 17 minutes earlier.

Area forecast discussion, Jul 23, 12:44 PM MST, 17 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1244 PM MST Fri Jul 23 2021

.UPDATE...Updated Aviation Discussion.

&&

.SYNOPSIS...
A low pressure system will continue to drift slowly towards the Desert
Southwest over the next few days. With abundant Monsoon moisture in
place, thunderstorms will be likely, particularly across portions of
Arizona. The strongest storms will be capable of producing heavy
rainfall and areas of flash flooding. Temperatures will also be well
below normal through early next week. Warmer and drier conditions
are anticipated next week as the low pressure system lifts northward
into the Great Basin.

&&

.DISCUSSION...
Heavy rainfall did materialize across central Arizona last evening,
particularly across portions of the East Valley, north Phoenix,
Scottsdale and the higher terrain of Maricopa and Gila Counties.
This precipitation was largely forced by a well-defined area of
upper level divergence between the slow-moving closed low centered
across southeastern New Mexico and the Monsoon High near Las Vegas.

Roughly 60 percent of the Phoenix Metro area received measurable
rainfall. A few FCDMC gauges even recorded as much as 2+ inches in
downtown Scottsdale, which fell in a short period of time. Some
flood prone areas in north Phoenix also reported significant flash
flooding.

All of the ingredients are in place for continued periods of heavy
rainfall through at least Saturday. After a brief lull, scattered
storms have redeveloped across the Valley early this morning, most
likely due to additional lift provided by a rapidly propagating
gravity wave which originated in northeastern Arizona. The MCS
across central Arizona has become reinvigorated and areas of light
to moderate rainfall will continue into the early morning. On the
mesoscale, there is also likely an embedded MCV, which will promote
lingering precipitation past daybreak for some areas.

The evolution of storms for today has become a bit clearer, given
the stronger model consensus in the HREF. Forecast generally
follows this guidance which suggests precipitation will gradually
dissipate later this morning. Another round of storms is then
anticipated as early as late morning across Gila County. Convective
initiation across the lower deserts is more likely during the mid-
late afternoon as the cap erodes.

Models indicate forcing for ascent is mostly due to vorticity on
the synoptic scale, which is exceptionally rare this time of year.
Latest mesoanalysis confirms the presence of an anomalously strong
vort max across eastern Arizona. As the aforementioned closed low
weakens and opens up, additional vorticity advection is likely
across Arizona. Any CAPE that develops this afternoon is merely a
bonus. Given the larger scale forcing, it is prudent to rely heavily
on the HRRR, which tends to be more skillful than other models in
scenarios like this. This then points to the heavy rainfall
occurring in rounds: one early this morning, another this afternoon
and evening perhaps a bit further west, and then potentially another
round of heavy rainfall overnight. With several opportunities for
precipitation, the daily record precipitation of 0.41 inches in
Phoenix is in jeopardy of being broken.

With PWATs approaching daily records, rainfall rates of 1 to 2
inches per hour are expected. Isolated totals (through tonight) as
much as 2 to 4 inches are not out of the question. Rainfall amounts
of these magnitudes have the potential to result in very dangerous
flash flooding, particularly in urban areas, normally dry washes and
even along mainstem rivers such as the Agua Fria, Hassayampa and
Tonto Creek. A high risk of flash flooding and debris flow also
persists across the burn scars north and east of Phoenix.

Temperatures across the Valley are currently in the 70s and 80s,
reflecting the influence of the rain-cooled air. With abundant
cloudiness anticipated today, temperatures will struggle to reach
the 90s. NBM forecast was reasonable overall, but made a manual
adjustment downward from the NBM max temps, given the lack of
insolation and signals in the hourly data.

Model consensus regarding the low pressure system indicates a trend
towards slower westerly motion, which will prolong the threat of
heavy rainfall through Saturday and into Sunday. Consequently, PoPs
were increased considerably for the weekend. Ensembles remain in
good agreement warmer and drier conditions will return to the Desert
Southwest by Tuesday as the low pressure system gets pulled rapidly
northward into the Great Basin.

&&

.AVIATION...Updated at 1944Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Showers and thunderstorms continue to push through eastern parts
of the metro with locally heavy rainfall and lightning being the
main concerns with these. Some locally gusty erratic winds are
possible near any of these thunderstorms. Overall confidence in
convective evolution remains relatively uncertain as additional
showers and thunderstorms continue to develop to the north of the
metro, so we may not see much of a lull in activity as initially
expected with additional showers and thunderstorms possible later
this afternoon. Heavier showers and thunderstorms that reach the
terminals will be capable of temporary MVFR to IFR visibilities,
which is something that has already been seen this morning at some
of the terminals. These heavier showers/storms will also result
in temporary BKN cigs around 5-6 kft at times. Winds are expected
to favor the east with periods of variability near showers and
thunderstorms.

A break in SHRA/TS activity is expected going into this evening
before another round moves in overnight into tomorrow morning. The
latest HREF guidance shows good confidence in more activity pushing
through the Valley, mostly after 10Z-11Z. Current chances for
thunderstorms tomorrow morning will be around 60-70%. Similar
threats of heavy rainfall reducing visibilities and lightning look
to be the primary threats with showers and thunderstorms. BKN cigs
around 5-6 kft will be possible as this activity moves through.

Southeast California/Southwest Arizona including KIPL and KBLH:
Winds will generally favor the south to southeast through the next
24 hours at KIPL and KBLH with some gusts to around 20 kts at KBLH
this afternoon. There is a chance that storms over Baja could push
an outflow into Imperial County, which may lead to additional
convective development. However, chances of this occurring remain
too low to mention in the TAF at this time. Otherwise, SCT-BKN
clouds are expected to mostly remain aoa 10 kft.

&&

.FIRE WEATHER...
Sunday through Thursday:
After a very wet period, isolated to scattered thunderstorms will
continue Sunday into next week with the potential for locally heavy
rainfall. Storm activity is anticipated to spread as far west as
southeast California, especially on Sunday and Monday with most
storms having good potential for wetting rain (0.10" or more).
Tuesday will see gradual drying conditions, but enough moisture will
linger for continued daily thunderstorm chances on Wednesday and
Thursday, especially across the higher terrain. Apart from
thunderstorms, winds will favor familiar diurnal patterns.

Min RH levels are expected to be in the 30-45% range across south-
central Arizona (45-60% higher terrain of south-central AZ) and 25-
35% across southeast California and southwest Arizona through
Monday. Max RH levels, outside of storms, will be 55-70% most places
(60-90% higher terrain of south-central AZ). Values will fall into a
more typical range for the summer by Tuesday, with min RH readings
ranging from 15-20 percent in southeast California to 20-35% in
south-central Arizona.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Sunday evening for AZZ534-537>563.

CA...None.
&&

DISCUSSION...Hirsch
AVIATION...Smith
FIRE WEATHER...Rogers/Kuhlman

In the hours before

Special weather statement, Jul 23, 11:46 AM MST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1146 AM MST Fri Jul 23 2021

AZZ541-545-547-557-231915-
New River Mesa AZ-Mazatzal Mountains AZ-Cave Creek/New River AZ-
Rio Verde/Salt River AZ-
1146 AM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1215 PM
MST...

At 1146 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles east of Camp Creek, or 12 miles west of Sunflower, moving south
at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Scottsdale, Desert Mountain, Camp Creek, Horseshoe Reservoir and Rio
Verde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Bartlett Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3400 11175 3400 11157 3372 11157 3377 11189
      3396 11187 3401 11179
TIME...MOT...LOC 1846Z 007DEG 11KT 3387 11168

INS
Special weather statement, Jul 23, 12:02 PM MST, 59 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1202 PM MST Fri Jul 23 2021

AZZ541-545-231930-
New River Mesa AZ-Cave Creek/New River AZ-
1202 PM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1230 PM
MST...

At 1202 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles east of New River, moving south at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree and Anthem.

This includes AZ Interstate 17 between mile markers 225 and 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3402 11194 3402 11186 3377 11189 3382 11219
      3404 11212
TIME...MOT...LOC 1902Z 012DEG 11KT 3395 11200

INS
Special weather statement, Jul 23, 12:30 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1230 PM MST Fri Jul 23 2021

AZZ541-542-545-232000-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
1230 PM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 100 PM
MST...

At 1230 PM MST, Doppler radar was tracking a strong thunderstorm near
New River, moving south at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree and Anthem.

This includes the following highways...
AZ Interstate 17 between mile markers 221 and 237.
AZ Route 74 between mile markers 25 and 30.
AZ Route 303 between mile markers 134 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3400 11213 3397 11190 3367 11190 3379 11225
TIME...MOT...LOC 1930Z 013DEG 12KT 3388 11205

INS
Local storm report, Jul 23, 12:42 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1242 PM MST FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     FLASH FLOOD      1 NE FOUNTAIN HILLS     33.61N 111.73W
07/23/2021                   MARICOPA           AZ   TRAINED SPOTTER

            VIDEO SHOWS ASHBROOK WASH WITH FLOWING WATER
            NEAR SAGUARO BLVD. AND FOUNTAIN HILLS BLVD.

1209 PM     FLASH FLOOD      2 ENE FOUNTAIN HILLS    33.62N 111.71W
07/23/2021                   MARICOPA           AZ   BROADCAST MEDIA

            VIDEO SHOWS FLOWING WATER FROM ASHBROOK WASH
            OVERTAKING N. DEL CAMBRE AVE NEAR E. GRANDE
            BLVD. ROAD IMPASSABLE.

&&
Special weather statement, Jul 23, 12:53 PM MST, 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1253 PM MST Fri Jul 23 2021

AZZ545-547-557-232030-
New River Mesa AZ-Mazatzal Mountains AZ-Rio Verde/Salt River AZ-
1253 PM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 130 PM
MST...

At 1253 PM MST, Doppler radar was tracking a strong thunderstorm near
Camp Creek, or 12 miles west of Sycamore Creek, moving south at 5
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Camp Creek, Desert Mountain and Horseshoe Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Bartlett Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3378 11151 3382 11187 3400 11178 3400 11156
TIME...MOT...LOC 1953Z 019DEG 6KT 3392 11170

INS
Special weather statement, Jul 23, 1:01 PM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
101 PM MST Fri Jul 23 2021

AZZ541-542-545-232030-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
101 PM MST Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 130 PM
MST...

At 101 PM MST, Doppler radar was tracking a strong thunderstorm near
Cave Creek, or 7 miles southeast of New River, moving south at 10
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Phoenix, New River, Cave Creek, Carefree, Deer Valley Airport, Desert
Ridge Marketplace and Anthem.

This includes the following highways...
AZ Interstate 17 between mile markers 216 and 230.
AZ Route 101 between mile markers 29 and 33.
AZ Route 74 between mile markers 27 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3390 11216 3388 11195 3366 11195 3370 11225
TIME...MOT...LOC 2001Z 008DEG 8KT 3382 11207

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:42 PM MSTSpecial Weather StatementPSR48 min
Jul 22, 6:11 PM MSTAreal Flood AdvisoryPSRMaricopa39 min
Jul 22, 6:31 PM MSTSpecial Weather StatementPSR59 min
Jul 22, 6:50 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa6 hr
Jul 22, 7:19 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 22, 7:29 PM MSTSpecial Weather StatementPSR61 min
Jul 22, 7:40 PM MSTSevere Thunderstorm WarningPSRPinal35 min
Jul 22, 7:46 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa5 hr
Jul 22, 7:48 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal27 min
Jul 22, 7:53 PM MSTSpecial Weather StatementPSRPinal37 min
Jul 22, 7:55 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal5 hr
Jul 22, 8:05 PM MSTSpecial Weather StatementPSRMaricopa25 min
Jul 22, 8:06 PM MSTFlash Flood Warning Considerable damage threatPSRPinal4 hr
Jul 22, 8:15 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 22, 8:19 PM MSTSevere Thunderstorm WarningPSRMaricopa26 min
Jul 22, 8:29 PM MSTSpecial Weather StatementPSRPinal61 min
Jul 22, 8:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jul 22, 8:52 PM MSTFlash Flood WarningPSRMaricopa4 hr
Jul 22, 8:56 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 22, 9:28 PM MSTSpecial Weather StatementPSRMaricopa47 min
Jul 22, 9:40 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 22, 9:45 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jul 22, 9:49 PM MSTFlash Flood WarningPSRMaricopa4 hr
Jul 22, 9:54 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Jul 22, 10:07 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa, Pinal4 hr
Jul 22, 10:16 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jul 22, 10:57 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa113 min
Jul 22, 11:15 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 22, 11:29 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 22, 11:43 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 23, 4:37 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 23, 8:37 AM MSTAreal Flood WarningPSRGila4 days
Jul 23, 9:07 AM MSTSpecial Weather StatementPSR38 min
Jul 23, 9:30 AM MSTSpecial Weather StatementPSR30 min
Jul 23, 9:55 AM MSTAreal Flood WarningPSRMaricopa6 hr
Jul 23, 9:58 AM MSTSpecial Weather StatementPSR32 min
Jul 23, 10:31 AM MSTSpecial Weather StatementPSR29 min
Jul 23, 10:53 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Jul 23, 11:11 AM MSTSpecial Weather StatementPSR34 min
Jul 23, 11:46 AM MSTSpecial Weather StatementPSR29 min
Jul 23, 12:02 PM MSTSpecial Weather StatementPSR28 min
Jul 23, 12:09 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa6 hr
Jul 23, 12:30 PM MSTSpecial Weather StatementPSR30 min
Jul 23, 12:53 PM MSTSpecial Weather StatementPSR37 min
Jul 23, 1:11 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa5 hr
Jul 23, 1:34 PM MSTSpecial Weather StatementPSR26 min
Jul 23, 2:25 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Jul 23, 3:20 PM MSTAreal Flood WarningPSRMaricopa9 hr
Jul 23, 4:00 PM MSTAreal Flood WarningPSRMaricopa8 hr
Jul 23, 4:02 PM MSTAreal Flood WarningPSRMaricopa8 hr
Jul 22, 5:07 PM MSTSpecial Weather StatementPSRRiverside38 min
Jul 22, 5:32 PM MSTFlash Flood Warning Considerable damage threatPSRImperial4 hr

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.